Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Operators that admit a moment sequence, II

Authors: B. Chevreau, I. B. Jung, E. Ko and C. Pearcy
Journal: Proc. Amer. Math. Soc. 135 (2007), 1763-1767
MSC (2000): Primary 47A15, 44A60; Secondary 47B20
Published electronically: November 7, 2006
MathSciNet review: 2286086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: As the title indicates, this note is a continuation of a paper by Foias, Jung, Ko and Pearcy, in which it was shown that certain classes of operators on a Hilbert space admit moment sequences. Herein we extend these results.

References [Enhancements On Off] (What's this?)

  • [1] A. Atzmon and G. Godefroy, An application of the smooth variational principle to the existence of nontrivial invariant subspaces, C.R. Acad. Sci. Paris Sér. I Math. 332(2001), 151-156. MR 1813773 (2002a:47006)
  • [2] C. Apostol, C. Foias and D. Voiculescu, Some results on non-quasitriangular operators, IV, Rev. Roumaine Math. Pures Appl. 18(1973), 487-514. MR 0333785 (48:12109a)
  • [3] L. Brown, R.G. Douglas, and P. Fillmore, Extensions of $ C^{\ast }$-algebras and $ K$-homology, Ann. of Math. 105(1977), 265-324. MR 0458196 (56:16399)
  • [4] C. Berger and B. Shaw, Selfcommutators of multicyclic hyponormal operators are trace class, Bull. Amer. Math. Soc. 79(1973), 1193-1199. MR 0374972 (51:11168)
  • [5] R. Douglas and C. Pearcy, A note on quasitriangular operators, Duke Math. J. 37(1970), 177-188. MR 0257790 (41:2439)
  • [6] V. Lomonosov, Positive functionals on general operator algebras, J. Math. Anal. Appl. 245(2000), 221-224.MR 1756586 (2000m:47098)
  • [7] C. Foias, I. Jung, E. Ko and C. Pearcy, Operators that admit a moment sequence, Israel J. Math. 145(2005), 83-91.MR 2154721 (2006c:47010)
  • [8] C. Foias, C. Pasnicu, and D. Voiculescu, Weak limits of almost invariant projections, J. Operator Theory 2 (1979), 79-93.MR 0553865 (81m:47012)
  • [9] D. Voiculescu, A note on quasitriangularity and trace-class self-commutators, Acta Sci. Math. (Szeged) 42(1980), 1303-1320.MR 0576955 (81k:47035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 44A60, 47B20

Retrieve articles in all journals with MSC (2000): 47A15, 44A60, 47B20

Additional Information

B. Chevreau
Affiliation: UFR de Mathématiques et d’Informatique, Université de Bordeaux I, 351, Cours de la Libération, 33405 Talence, France

I. B. Jung
Affiliation: Department of Mathematics, College of Natural Science, Kyungpook National University, Daegu 702-701, Korea

E. Ko
Affiliation: Department of Mathematics, Ewha Women’s University, Seoul 120-750, Korea

C. Pearcy
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843

Keywords: Moment sequence, invariant subspace, hyponormal operator.
Received by editor(s): January 9, 2006
Received by editor(s) in revised form: January 31, 2006
Published electronically: November 7, 2006
Additional Notes: This work was supported by Korea Research Foundation Grant KRF-2002-070-C00006.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society